# SDR SWAA2022012472729

- Difficulty date: June 2, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 20,607 hours, 12,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT AND FWD CORNER SCUFF PLATE CRACKED AND BROKEN. / REMOVED AND INSTALLED REPAIRED FWD AND AFT SCUFF PLATES PER AMM 53-11-02.
